MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. COCR TRANSCEND® FEMORAL HEAD 28MM SLT TAPER X-LONG; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. COCR TRANSCEND® FEMORAL HEAD 28MM SLT TAPER X-LONG; HIP COMPONENT
Model Number 26000020
Health Effect - Clinical Code Metal Related Pathology (4530)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient underwent index surgery on (b)(6) 2015.However, patient had pain and recurrent instability and underwent revision surgery on (b)(6) 2017.The cup, screws, liner, head and neck were revised.The stem pha00606, stem revision "profemur® z", lot: 068501170 was not revised.This revision surgery has been captured under microport incident group (b)(4).During revision surgery, patient was implanted with a phac1252 profemur® neck var/val 8dg short cobalt chrome and a 26000020 cocr transcend® femoral head 28mm slt taper x-long from wright medical.Patient received also a liner, insert and acetabular shell from stryker medical.Since her revision on (b)(6) 2017, patient has been complaining of issues but has not yet indicated what those issues are.Patient was told she needed another revision however it has not been indicated if it has happened yet.Chromium level is current 0.2.
 
Additional Manufacturer Narrative
See investigation attached.

Brand Name
COCR TRANSCEND® FEMORAL HEAD 28MM SLT TAPER X-LONG
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key14490294
Report Number3010536692-2022-00203
Device Sequence Number5335847
Product Code JDL
UDI-Device IdentifierM684260000201
UDI-PublicM684260000201
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K004043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number26000020
Device Catalogue Number26000020
Device Lot Number1405523
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/03/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2022
Supplement Date Received by Manufacturer05/03/2022
05/03/2022
Initial Report FDA Received Date05/24/2022
Supplement Report FDA Received Date06/03/2022
07/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Patient SexFemale